# SDR ZZDA2007302

- Difficulty date: November 26, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR700715A130
- Part serial: 13181
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CLIMB IN THE MID TO HIGH TEENS, OBSERVED LOUD BANG FROM THE LEFT ENGINE.  ENGINE ROLLED BACK AND TGT REMAINED STEADY BUT ROSE TO 974 DURING CALLING CHECK LIST.  EMERGENCY RETURN TO PBI, LANDING NORMAL.  NR 1 (LEFT) ENG HAS BEEN REMOVED AND REPLACED IAW TC 603 REF SP 8140.2, ALL LEAK OPS AND RTS PASS (NORMAL).
